Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1994, Volume 49, Issue 5(299), Pages 71–82 (Mi umn1237)  

This article is cited in 1 scientific paper (total in 1 paper)

On the work of Nikolai Nikolaevich Bogolyubov in the theory of almost periodic functions

B. M. Levitan


Full text: PDF file (543 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1994, 49:5, 77–88

Bibliographic databases:

UDC: 517.5
MSC: 42A75, 42A05
Received: 29.06.1994

Citation: B. M. Levitan, “On the work of Nikolai Nikolaevich Bogolyubov in the theory of almost periodic functions”, Uspekhi Mat. Nauk, 49:5(299) (1994), 71–82; Russian Math. Surveys, 49:5 (1994), 77–88

Citation in format AMSBIB
\Bibitem{Lev94}
\by B.~M.~Levitan
\paper On the work of Nikolai Nikolaevich Bogolyubov in the theory of almost periodic functions
\jour Uspekhi Mat. Nauk
\yr 1994
\vol 49
\issue 5(299)
\pages 71--82
\mathnet{http://mi.mathnet.ru/umn1237}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1311231}
\zmath{https://zbmath.org/?q=an:0845.42001}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1994RuMaS..49...77L}
\transl
\jour Russian Math. Surveys
\yr 1994
\vol 49
\issue 5
\pages 77--88
\crossref{https://doi.org/10.1070/RM1994v049n05ABEH002428}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994RX38600005}


Linking options:
  • http://mi.mathnet.ru/eng/umn1237
  • http://mi.mathnet.ru/eng/umn/v49/i5/p71

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. Joshi, C. J. Lustri, “Stokes phenomena in discrete Painlevé I”, Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences, 471:2177 (2015), 20140874  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:286
    Full text:180
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021